UTHM Institutional Repository

Edge domination on intuitionistic fuzzy graphs

A., Nagoor Gani and J., Kavikumar and S., Anupriya (2017) Edge domination on intuitionistic fuzzy graphs. International Journal of Applied Engineering Research, 12 (17). pp. 6452-6461. ISSN 09734562

Full text not available from this repository.


Let D be the minimum dominating set of intuitionistic fuzzy graph G. The minimum intuitionistic fuzzy cardinality of all edge dominating set of intuitionistic fuzzy graph G is known as edge domination number and it is denoted by γe(G).In this Paper, we initiate some definitions onedge dominating set concerning intuitionistic fuzzy sets. Further, we investigate some results onedge domination number γe(G) and establish more theorems on edge dominating set D with a known parameter of G.

Item Type: Article
Uncontrolled Keywords: Intuitionistic fuzzy graph; edge dominating set; edge domination number; edge independent set; end node
Subjects: Q Science > QA Mathematics > QA76 Computer software
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 30 Apr 2019 01:05
Last Modified: 30 Apr 2019 01:05
URI: http://eprints.uthm.edu.my/id/eprint/10971
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item